Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 37, Pages 1943-1956
http://dx.doi.org/10.1155/S0161171204401173

Method of semidiscretization in time to nonlinear retarded differential equations with nonlocal history conditions

Department of Mathematics, Indian Institute of Technology, Kanpur 208016, India

Received 4 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Agarwal and D. Bahuguna, “Method of semidiscretization in time to nonlinear retarded differential equations with nonlocal history conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 37, pp. 1943-1956, 2004. doi:10.1155/S0161171204401173